I have been taking my pills for about a week or so, and I take it in the morning, but before I go to bed I feel sick, but I have not thrown up. I just had my period and I just started taking the necon, is this a normal side effect and will if go away? please help!!
- Necon 1 / 35 Information for Consumers
- Necon 1 / 35 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Necon 1 / 35 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Necon 1/35 - I have been on Necon for years, and it has made my periods much lighter than they were?
Posted 7 Feb 2013 • 1 answer
Necon 1/35 - I have been on Necon for about 6 months. I take my pills at the same time each day but?
Posted 19 Aug 2014 • 1 answer
Necon 1/35 - I started Necon for the first time on the second day of my period. Could I expect more?
Posted 11 May 2016 • 0 answers
Posted 14 Dec 2016 • 0 answers
Posted 1 Feb 2017 • 0 answers